# SDR CA960212006

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5280 · Landing Gear Doors
- Part: Arm
- Condition: Broken
- Location: Rh Nose Gear
- Component: Dhav
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER ARRIVAL CREW NOTED RIGHT HAND NOSE GEAR DOOR ARM BROKEN AND RH NOSE TIRE SLICED. GEAR DOOR AND BOTH NOSE WHEEL ASSEMBLIES REPLACED.
